# SDR B4S2009F00001

- Difficulty date: July 15, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N792BP
- Make and model: Beech B200CT
- Aircraft serial: BY10
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: NAS302676643
- Condition: Out Of Alignment
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INFLIGHT OPERATION OF THE ELECTRIC ELEVATOR TRIM, THE ELEVATOR TRIM TAB WOULD NOT MOVE.  THE TRIM TAB COULD BE MOVED MANUALLY USING THE PITCH WHEEL.  HOWEVER, SOME EFFORT WAS REQUIRED TO OVERCOME THE BINDING OR FRICTION.  TROUBLESHOOTING REVEALED THE ELEVATOR TRIM TAB CABLE WAS NOT ALIGNED ACROSS 2 GROOVES OF THE DRUM.  THIS CAUSED CABLE BINDING BETWEEN THE DRUN ITEM 275, AND THE CABLE GUIDE.  THE CABLE, DRUM AND GUIDE WERE INSPECTED WITHOUT NOTING ANY FURTHER DISCREPANCIES.  THE CABLE WAS ROUTED AROUND 1 GROOVE OF THE DRUM AND TENSIONED.  AN OPS CHECK WAS COMPLETED USING ELECTRIC AND MANUAL TRIM WITH NO DISCREPANCIES NOTED.  (K)
